On asymptotic series of symbols and of general pseudo-differential operators
Rendiconti del Seminario Matematico della Università di Padova, Tome 63 (1980), pp. 231-246
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1980__63__231_0,
author = {Zaidman, S.},
title = {On asymptotic series of symbols and of general pseudo-differential operators},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {231--246},
year = {1980},
publisher = {Seminario Matematico of the University of Padua},
volume = {63},
mrnumber = {605796},
zbl = {0475.35081},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1980__63__231_0/}
}
TY - JOUR AU - Zaidman, S. TI - On asymptotic series of symbols and of general pseudo-differential operators JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1980 SP - 231 EP - 246 VL - 63 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1980__63__231_0/ LA - en ID - RSMUP_1980__63__231_0 ER -
%0 Journal Article %A Zaidman, S. %T On asymptotic series of symbols and of general pseudo-differential operators %J Rendiconti del Seminario Matematico della Università di Padova %D 1980 %P 231-246 %V 63 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1980__63__231_0/ %G en %F RSMUP_1980__63__231_0
Zaidman, S. On asymptotic series of symbols and of general pseudo-differential operators. Rendiconti del Seminario Matematico della Università di Padova, Tome 63 (1980), pp. 231-246. http://geodesic.mathdoc.fr/item/RSMUP_1980__63__231_0/
